Minimal degree rational unimodular interpolation on the unit circle

Research output: Contribution to journalArticleScientificpeer-review


We consider an interpolation problem with n distinct nodes z1, . . . Zn and n interpolation values w1 . . ., w n, all on the complex unit circle, and seek interpolants b(z) of minimal degree in the class consisting of ratios of finite Blaschke products. The focus is on the so-called damaged cases where the interpolant of minimal degree is non-uniquely determined. This paper is a continuation of the work in Glader [Comput. Methods Funct. Theory, 6 (2006), pp. 481-492], which treated the uniquely solvable fragile and elastic cases. Copyright © 2008, Kent State University.
Original languageSwedish
Pages (from-to)88-106
Number of pages19
JournalElectronic Transactions on Numerical Analysis
Publication statusPublished - 2008
MoE publication typeA1 Journal article-refereed

Cite this